Iλ -Statistical Convergence of Order α in Topological Groups

Volume 1, Issue 2, Article 2 - 2016

Authors: Ekrem SAVAS

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


The purpose of this paper is to introduce and study Iλ - statistical convergence of order α in topological groups and we shall also present some inclusion theorems

How To Cite This Article

@article{SAVAS_2016, doi = {10.31559/glm2016.1.2.2}, url = {https://doi.org/10.31559%2Fglm2016.1.2.2}, year = 2016, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {2}, author = {Ekrem SAVAS}, title = {I$\uplambda$ -Statistical Convergence of Order $\upalpha$ in Topological Groups}, journal = {General Letters in Mathematics} }
SAVAS, E. (2016). Iλ -Statistical Convergence of Order α in Topological Groups. General Letters in Mathematics, 1(2). doi:10.31559/glm2016.1.2.2
[1]E. SAVAS, “Iλ -Statistical Convergence of Order α in Topological Groups,” General Letters in Mathematics, vol. 1, no. 2, Oct. 2016.
SAVAS, Ekrem. “Iλ -Statistical Convergence of Order α in Topological Groups.” General Letters in Mathematics 1, no. 2 (October 1, 2016). doi:10.31559/glm2016.1.2.2.